# SDR 2005FA0000532

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Aircraft: N921ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496008
- Aircraft time: 5,631 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78475007
- Condition: Cracked
- Location: Wing
- Part time: 5,631 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SINCE OUR FLEET WERE ALL FOUND TO HAVE CRACKED RIBS IN THE SAME LOCATION (FOUND DURING ROUTINE INSPECTION / SDRS WERE SENT IN).  THE CRACKS ARE FOUND IN THE RIB, ADJACENT TO THE LANDING GEAR TRUSS BRACKET (WHICH MUST BE REMOVED TO PROPERLY SEE THE CRACK).  IN THIS PARTICULAR AIRCRAFT THE RIB, P/N 78475-007, LOCATED AT AFT STATION 49.25 ON THE RT SIDE, WAS CRACKED. THE RIB, P/N 78475-006, LOCATED AT AFT STATION 49.25 ON THE LT SIDE WAS ALSO CRACKED.
